A 52-year-old female asked:
Disclaimer

what happens if i missed 5 days 100mcg of synthroid (thyroxine)? should i take extra this week?

1 doctor answer
Dr. Jordan Rush
12 years experience Gastroenterology
No: You should just restart the medication as prescribed. Do not take extra.
Answered on Apr 21, 2018
1
1 comment
1
1 thank
Dr. Ed Friedlander
43 years experience Pathology
You'd be risking putting your heart into a rhythm disturbance. Just resume your Rx.
Apr 8, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 25-year-old male asked:
Dr. Su Fairchild
23 years experience Integrative Medicine
No worries: Synthroid (thyroxine) has a long half life and stays in your body for several days. You may feel more tired, but 2 or 3 days off meds will not hurt yo ... Read More
5
5 thanks
A 40-year-old male asked:
Dr. David Sneid
40 years experience Endocrinology
The medication: Doesn't help you if you don't take it. There is no 1 microgram dose. Do you mean 100 mcg, which is a yellow pill. Not taking your medication may cause ... Read More
1
1 thank
A 47-year-old female asked:
Dr. Wendy Askew
23 years experience Obstetrics and Gynecology
No.: Your baby will be fine; a couple of days missed isn't dangerous.
1
1 thank
A 49-year-old member asked:
Dr. David Sneid
40 years experience Endocrinology
Your thyroid: Level will drop, and it will take up to six weeks for it to reequilibrate back to normal once you begin taking it properly again, also, any symptoms y ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month